# SDR F3LA2009031900062

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 26,257 hours, 12,477 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 26,257 hours, 12,477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 26,257 hours, 12,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH FL25000, PILOT REPORTED THAT THE NR 1 ENGINE WENT TO IDLE AND STARTED TO RUN ROUGH.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AND PERFORMED OPERATIONAL TEST IAW MP71042-01 AND MP71042-02 AND PERFORMED ENGINE IDLE LEAK CHECK IAW AMM 71-00-00-710-006.
